Follow
Geertrui Van de Voorde
Geertrui Van de Voorde
Verified email at canterbury.ac.nz
Title
Cited by
Cited by
Year
Field reduction and linear sets in finite geometry
M Lavrauw, G Van de Voorde
Topics in finite fields 632, 271-293, 2015
982015
On linear sets on a projective line
M Lavrauw, G Van de Voorde
Designs, Codes and Cryptography 56, 89-104, 2010
602010
Rank-metric codes, linear sets, and their duality
J Sheekey, G Van de Voorde
Designs, Codes and Cryptography 88 (4), 655-675, 2020
482020
A linear set view on KM-arcs
M De Boeck, G Van de Voorde
Journal of Algebraic Combinatorics 44 (1), 131-164, 2016
342016
Small weight codewords in the codes arising from Desarguesian projective planes
V Fack, SL Fancsali, L Storme, G Van de Voorde, J Winne
Designs, Codes and Cryptography 46 (1), 25-43, 2008
312008
Scattered linear sets and pseudoreguli
M Lavrauw, G Van de Voorde
the electronic journal of combinatorics, P15-P15, 2013
292013
Scattered linear sets and pseudoreguli
M Lavrauw, G Van de Voorde
the electronic journal of combinatorics, P15-P15, 2013
292013
An empty interval in the spectrum of small weight codewords in the code from points and k-spaces of PG (n, q)
M Lavrauw, L Storme, P Sziklai, G Van de Voorde
Journal of Combinatorial Theory, Series A 116 (4), 996-1001, 2009
262009
On the code generated by the incidence matrix of points and hyperplanes in PG (n, q) and its dual
M Lavrauw, L Storme, G Van de Voorde
Designs, Codes and Cryptography 48 (3), 231-245, 2008
242008
Small weight codewords in the LDPC codes arising from linear representations of geometries
V Pepe, L Storme, G Van de Voorde
Journal of Combinatorial Designs 17 (1), 1-24, 2009
202009
On the code generated by the incidence matrix of points and k-spaces in PG (n, q) and its dual
M Lavrauw, L Storme, G Van de Voorde
Finite Fields and Their Applications 14 (4), 1020-1038, 2008
202008
Linear codes from projective spaces
M Lavrauw, L Storme, G Van de Voorde
Error-Correcting Codes, Finite Geometries, and Cryptography, AMS …, 2010
182010
On codewords in the dual code of classical generalised quadrangles and classical polar spaces
V Pepe, L Storme, G Van de Voorde
Discrete mathematics 310 (22), 3132-3148, 2010
172010
The minimum size of a linear set
J De Beule, G Van de Voorde
Journal of Combinatorial Theory, Series A 164, 109-124, 2019
162019
Pseudo-ovals in even characteristic and ovoidal Laguerre planes
S Rottey, G Van de Voorde
Journal of Combinatorial Theory, Series A 129, 105-121, 2015
162015
Blocking and double blocking sets in finite planes
J De Beule, T Héger, T Szonyi, G Van de Voorde
Electronic Journal of Combinatorics 23 (2), 2016
132016
A proof of the linearity conjecture for k-blocking sets in PG (n, p3), p prime
M Lavrauw, L Storme, G Van de Voorde
Journal of Combinatorial Theory, Series A 118 (3), 808-818, 2011
132011
On linear sets of minimum size
D Jena, G Van de Voorde
Discrete Mathematics 344 (3), 112230, 2021
112021
Subgeometries in the André/Bruck–Bose representation
S Rottey, J Sheekey, G Van de Voorde
Finite Fields and Their Applications 35, 115-138, 2015
112015
A construction for infinite families of semisymmetric graphs revealing their full automorphism group
P Cara, S Rottey, G Van de Voorde
Journal of Algebraic Combinatorics 39 (4), 967-988, 2014
112014
The system can't perform the operation now. Try again later.
Articles 1–20